# SDR AMTA200400732

- Difficulty date: June 13, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 579601
- Part serial: 1356
- Condition: Intermittent
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG 'LT ENG OH LP2' DISPLAYS INTERMITTENTLY.  UNABLE TO DUPLICATE FAULT, REMOVED AND REPLACED LEFT ENG NACELLE OVERHEAT LOOP 1 AND 2 ASSY PER AMM 26-11-01-4 AS PRECAUTIONARY.  LOOPS 1 AND 2 OPERATIONALLY CHECK NORMAL.  (M)
